| Catalog Number |
04.01.0184 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
04/05/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Lots not available.No other info available.
Event or Problem Description
During the shoulder surgery of the (b)(6) 2022, a fracture of the metaphysis of the humerus occurred.The surgery was completed successfully performing a cerclage.